# SDR ASAA2020051832727

- Difficulty date: May 16, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 47,576 hours, 13,817 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bolt
- Condition: Missing
- Location: Nr 1 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG EXHAUST CONE FLANGE MISSING ON BOLT @ 3 O'CLOCK POSITION. GROUNDED - YES. FOUND AND REINSTALLED BOLT AT 3 O'CLOCK POSITION ON THE #1 ENG EXHAUST FLANGE REF B737-800 AMM 72-56-00-400-801-F00.
